# SDR UPS01437085

- Difficulty date: September 6, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT MLG W/W OUTBOARD UPPER AT FS 1265 AREA OUTBOARD VERTICAL ANGLE LOWER END CRACKED AS MARKED.  RIGHT VERTICAL ANGLE REPAIRED PER SRM 51-40-03.
